# SDR IPXA2017111623624

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 72,592 hours, 14,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS OVER THE R1 DOOR DETACHED.  THE EXIT SIGN LENS WAS REPLACED IAW AMM 33-27-05-401, REV 90.01.  OPS TESTED GOOD.
